MAUDE Adverse Event Report: ARTHREX, INC. INTBRACE LGMNT REPR AUGMNT KIT; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. INTBRACE LGMNT REPR AUGMNT KIT; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number INTBRACE LGMNT REPR AUGMNT KIT
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 6/14/2022, it was reported by a sales representative via email that an eyelet and sutures from an (b)(4) internal brace implant system, came off the screw, and the screw was lost in the patients body.Surgeon spent about 90 minutes searching for the screw under direct vision and could not locate it.Another ar-1678-cp internal brace implant system was opened and case was completed without further issues.This was discovered during a flat foot correction spring ligament internal brace procedure on (b)(6) 2022.

Brand Name
INTBRACE LGMNT REPR AUGMNT KIT
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14914543
Report Number1220246-2022-05156
Device Sequence Number14996560
Product Code MAI
UDI-Device Identifier00888867020887
UDI-Public00888867020887
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberINTBRACE LGMNT REPR AUGMNT KIT
Device Catalogue NumberAR-1678-CP
Device Lot Number13567613
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2022
Initial Report FDA Received Date07/05/2022
Date Device Manufactured06/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown